# SDR DHL2001366507

- Difficulty date: July 22, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK - NR 2 ENGINE AFT COWLING AT 7 O'CLOCK HAS A CRACK.STOP DRILLED CRACK. INSTALLED DOUBLER REPAIR AS PER A-300 SRM 54-00-00 FIGURE 708.
